# SDR NACA2024020500002

- Difficulty date: February 5, 2024
- Submitted: February 10, 2024
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 83,990 hours, 21,391 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: Inoperative
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED R1 WINDOW HEAT LIGHT INOP DURING FLIGHT. FLIGHT DECK WINDOW HEAT SYSTEM #2 SIDE DEFERRED IAW MEL 30-41-01.
